# SDR DALA2021051802780

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 88,862 hours, 22,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 EXIT LIGHT COVER ABOVE 2L HAS FALLEN OFF, CORRECTIVE ACTION: PUT PNL BACK ON. (7200598)
